# SDR QXEA200700910

- Difficulty date: June 11, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,728 hours, 10,378 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2311: WHILE SITTING ON THE RAMP, A FLAP POWER CAUTION LIGHT ILLUMINATED.  RESET THE L7 FLAP POWER CAUTION CIRCUIT BREAKER PER EM CHECKLIST AND MTX CONTROL.  FLAP POWER CAUTION LIGHT RE-ILLUMINATED.  MAINTENANCE RESET FLAP NVM.  CAUTION LIGHT WENT OUT.  NO FURTHER DEFECTS AND NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
